# SDR UALA2012042402460

- Difficulty date: April 24, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,027 hours, 12,233 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Dirty
- Location: Fire Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST INTERMITTENT.  CLEANED FIRE TEST SWITCH.  FIRE TEST NOW NORMAL.
